# SDR ABXA010048

- Difficulty date: February 7, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 55,014 hours, 59,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Fuselage
- Component: Power Supply
- Component part number: 60030451
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT ILLUMINATE WHEN SELECTED ON.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERIES IAW DC-9 MM 33-53-00.  LATER ON 02/07/01 MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY FOR RELIABILITY CONCERNS, IAW DC-9 MM 33-53-02.
